2 doctors weighed in:

Established nut allergy. Ingested as very small amount. Having a reaction with continued vomiting, stomach cramps for 5 hours now. What do I do now?

2 doctors weighed in
Dr. Bryan Delage
Family Medicine

In brief: Allergy

Any reaction to a known allergen can be serious, you should have someone take you to the emergency room for evaluation and treatment.
If you can keep down Benadryl (diphenhydramine) it may help, but establishing an IV and i v medication is even better. Good luck, and don't delay.

In brief: Allergy

Any reaction to a known allergen can be serious, you should have someone take you to the emergency room for evaluation and treatment.
If you can keep down Benadryl (diphenhydramine) it may help, but establishing an IV and i v medication is even better. Good luck, and don't delay.
Dr. Bryan Delage
Dr. Bryan Delage
Thank
Dr. Ajay Acharya
Internal Medicine

In brief: Get checked

Little nausea med and IV fluid will hep.
May need antihistamine/ steroid...

In brief: Get checked

Little nausea med and IV fluid will hep.
May need antihistamine/ steroid...
Dr. Ajay Acharya
Dr. Ajay Acharya
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified, Internal Medicine
21 years in practice
163K people helped
Continue
111,000 doctors available
Read more answers from doctors